| Catalog Number |
10016073 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris gravity set had foreign matter in the pathway.The following information was received by the initial reporter with the following verbatim: it was reported by customer that secondary set found with brownish-black spots on drip chamber.Concern for contamination and lack of sterility.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Additional information: h.Attached medwatch.Investigation summary: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.